# SDR ASAA2024120954889

- Difficulty date: December 9, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A711017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 1006-1016 RBL 27 ANGLE HAS BARE METAL. GROUNDED - YES. REMOVED CORROSION AT FASTENER HOLE WITH 100% LOSS OF MATL FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51. REMOVED ANGLE IAW B737 800 SRM 51-40-02. LOCATED AND DRILLED NEW ANGLE IAW BAC DWG 147A5700 ANGLE TO BE INSTALLED ON ASA CARD# G2083048. .
